Alert archive / West Virginia / Special Weather Statements in 2021

Special Weather Statement, NWS Charleston, WV

December 11, 2021McDowell County, Raleigh County, Wyoming County, West Virginia

NWS Charleston, WV issued this special weather statement at Dec 11, 2021, 10:13 AM EST for McDowell County, Raleigh County, Wyoming County, West Virginia. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Dec 11, 2021, 10:13 AM EST (15:13 UTC)
Expired
Dec 11, 2021, 10:45 AM EST
In force
32 min
Issued by
NWS Charleston, WV
Hail
0.00 in
Wind
40

Counties McDowell County, WV, Raleigh County, WV, Wyoming County, WV

The radar

The Charleston,WV radar (KRLX), 92 km from the middle of the area, began a volume at 15:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Roanoke, VA (KRNK), launched 12:00Z, 3.2 hours before the alert went out and 203 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Roanoke, VA at 12:00Z on 2021-12-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Roanoke, VA at 12:00Z on 2021-12-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 267 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
856 m above ground
0-6 km bulk shear
66 kt
0-1 km storm-relative helicity
267 m²/s²
0-3 km storm-relative helicity
286 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

758 
WWUS81 KRLX 111513
SPSRLX

Special Weather Statement
National Weather Service Charleston WV
1013 AM EST Sat Dec 11 2021
 
VAZ004-WVZ024-026-033-034-515>518-111545-
Buchanan VA-Wyoming WV-Northwest Raleigh WV-McDowell WV-
Southeast Raleigh WV-Boone WV-Southeast Fayette WV-Mingo WV-
Northwest Fayette WV-
1013 AM EST Sat Dec 11 2021

...Strong showers will produce gusty winds and impact portions of 
central Buchanan, central McDowell, central Raleigh, Wyoming, 
southeastern Fayette and southern Boone Counties through 1045 AM 
EST...

At 1013 AM EST, Doppler radar was tracking strong showers along a 
line extending from near Oceana to near Grundy. Movement was east at 
60 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around 
         unsecured objects.

Locations impacted include...
Beckley, Welch, Grundy, Pineville, Mullens, Mount Hope, Mabscott,
Oceana, Sophia, Gary, Hanover, Crab Orchard, Dry Creek, Macarthur,
Bradley, R.d. Bailey Lake, Beaver, Piney View, Stanaford and Coal
City.

This includes the following highways...
 West Virginia Turnpike between mile markers 36 and 52.
 Interstate 64 in West Virginia between mile markers 120 and 128.
 Route 19 between mile markers 1 and 6.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building. 

&&

LAT...LON 3724 8224 3780 8160 3801 8079 3735 8154
      3725 8221
TIME...MOT...LOC 1513Z 254DEG 53KT 3777 8161 3731 8214 

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

$$

25

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, WV wrote its last area forecast discussion before this special weather statement went out at Dec 11, 10:08 AM EST, 5 minutes earlier.

Area forecast discussion, Dec 11, 10:08 AM EST, 5 minutes before
AREA FORECAST DISCUSSION
National Weather Service Charleston WV
1008 AM EST Sat Dec 11 2021

.SYNOPSIS...
Showers/storms are likely across the region today as a cold
front moves through. High pressure then results in dry weather
through midweek, along with a warming trend starting on Monday.

&&

.NEAR TERM /THROUGH TONIGHT/...
As of 1000 AM Saturday...

Tweaked hourly temperatures this morning as several locations
have cooled under the showers. Otherwise, front still progged
to enter CWA shortly....expected to be in Ohio River vcnty
around 18Z, and east of the CWA by late afternoon/early evening.
Temperatures will fall with arrival/passage of the front. Thus
far, stronger winds aloft associated with morning showers/isold
storms have not transfered to the surface. Will see an
additional round of convective showers/isold thunderstorms later
this afternoon with the front, and mainly in the Mid Ohio
Valley region. As with this morning, small possibility a storm
could end up on the strong side if stronger winds aloft can
make it to the surface.

As of 0550 AM Saturday...

Warm temperatures in the lower 70s were noted around Charleston
and Huntington early this morning with the rest of the region
mainly in the 60s. The front that brought warmer trends pulled
north of the area overnight, with the low center currently
tracking across the Mississippi Valley. Thunderstorms/showers
are expected to shift east toward the mountains through the
morning hours, with the main precipitation band remaining along
the western areas of the state until the cold front advances
east. Once the front picks up momentum mid morning, it will take
a fairly quick track toward the mountains. The frontal boundary
should clear the low lands late afternoon with much cooler
temperatures settling in the wake of the low. The mountains will
likely see rain showers change over to snow as the front moves
across this evening as H850 temperatures cool to 7 degrees below
Celsius. Gusty southerly winds today will shift out of the west
behind the front with gusts tapering off overnight.

&&

.SHORT TERM /SUNDAY THROUGH TUESDAY/...
As of 400 AM Saturday...

Following the passage of the cold front, high pressure builds
into the region beginning on Sunday and will slowly slide to the
east throughout the beginning of the new work week. This will
result in dry weather through Tuesday. High temperatures on
Sunday will be seasonable, with a warming trend beginning on
Monday. Above normal temperatures will be in place for both
Monday and Tuesday. Sunday and Monday should feature plenty of
sunshine.

&&

.LONG TERM /TUESDAY NIGHT THROUGH FRIDAY/...
As of 400 AM Saturday...

Return flow on the backside of high pressure will result in a
chance of showers across portions of the area beginning on
Tuesday night into Wednesday morning. This should primarily be
confined to the northern portions of the CWA. Did trim PoPs
slightly from guidance, limiting northern areas to a slight
chance for now. Dry weather will then follow in advance of
another cold front that is set to impact the region in the late
Thursday timeframe. Given a rather impressive upper level ridge
overhead, high temperatures Wednesday and Thursday will be well
above normal, with 60s both days across the lowlands. Cooler
weather then moves in for Friday following the passage of the
front, but temperatures still look to remain above normal.

&&

.AVIATION /15Z SATURDAY THROUGH WEDNESDAY/...
As of 645 AM Friday...

MVFR ceilings are expected through much of the forecast package
with conditions improving west to east late period. A few
thunderstorms are possible in advance of an approaching front
along with heavier showers expected to reduce visibility. Low
level wind shear will impact all TAF sites through the
afternoon, then the jet moves east with conditions improving in
response. Southerly winds gust through the afternoon shifting
west behind the front which clears the eastern mountains between
06-09Z. Gusts are expected to taper off overnight as a ridge
builds from the west.

FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 12Z SUNDAY...

FORECAST CONFIDENCE: Medium to High.

ALTERNATE SCENARIOS: Timing for wind shifts may vary. Winds may
gust higher within stronger developing storms. Timing of VFR
conditions across the mountains could come in later if the front
lags on its eastward track.

EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY
OF WFO FORECAST TO AVAILABLE MODEL INFORMATION:
H = HIGH:   TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS.
L = LOW:    TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.

UTC 1HRLY       12   13   14   15   16   17   18   19   20   21   22   23
EST 1HRLY       07   08   09   10   11   12   13   14   15   16   17   18
CRW CONSISTENCY  H    H    H    H    H    M    M    M    H    H    M    L
HTS CONSISTENCY  H    H    H    H    L    M    H    H    H    H    H    H
BKW CONSISTENCY  H    H    H    H    H    M    H    H    H    H    H    H
EKN CONSISTENCY  H    H    H    H    H    M    H    H    H    H    H    M
PKB CONSISTENCY  L    H    H    L    L    L    L    H    H    H    H    H
CKB CONSISTENCY  H    H    H    H    M    H    L    L    H    H    H    H

AFTER 12Z SUNDAY...
A few showers may linger through 09Z Sunday for eastern areas,
including KCKB, KEKN, and KBKW, with local MVFR visibility
reductions possible.

&&

.RLX WATCHES/WARNINGS/ADVISORIES...
WV...Wind Advisory until midnight EST tonight for WVZ522-523-526.
OH...None.
KY...None.
VA...None.

&&

SYNOPSIS...07/GW
NEAR TERM...FK/ARJ/SL
SHORT TERM...GW
LONG TERM...GW
AVIATION...07
Hazardous weather outlook, Dec 11, 8:41 AM EST, 1 hour 32 minutes before
Hazardous Weather Outlook
National Weather Service Charleston WV
841 AM EST Sat Dec 11 2021

OHZ066-067-075-076-083>085-WVZ011-031-032-039-040-525-121345-
Perry-Morgan-Athens-Washington-Jackson OH-Vinton-Meigs-Tyler-
Harrison-Taylor-Upshur-Barbour-Northwest Randolph-
841 AM EST Sat Dec 11 2021

This Hazardous Weather Outlook is for portions of southeast Ohio,
and portions of central West Virginia, northeast West Virginia and
northern West Virginia.

.DAY ONE...Today and Tonight.

Winds along and behind a cold front today could gust up to 40 mph,
especially across hilltops and open areas.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions by calling the toll-free spotter hotline, or by other
methods detailed at www.weather.gov/rlx/reports.

KYZ101>103-105-OHZ086-087-VAZ003-004-WVZ005>010-013>020-024>030-033-
034-515>521-524-121345-
Greenup-Carter-Boyd-Lawrence KY-Gallia-Lawrence OH-Dickenson-
Buchanan-Wayne-Cabell-Mason-Jackson WV-Wood-Pleasants-Lincoln-Putnam-
Kanawha-Roane-Wirt-Calhoun-Ritchie-Doddridge-Mingo-Logan-Boone-Clay-
Braxton-Gilmer-Lewis-McDowell-Wyoming-Northwest Raleigh-
Southeast Raleigh-Northwest Fayette-Southeast Fayette-
Northwest Nicholas-Southeast Nicholas-Northwest Webster-
Southeast Pocahontas-
841 AM EST Sat Dec 11 2021

This Hazardous Weather Outlook is for northeast Kentucky, portions
of southeast Ohio, southwest Virginia and much of West Virginia.

.DAY ONE...Today and Tonight.

There is a marginal risk for severe thunderstorms through this
afternoon. The main threat is damaging winds. An isolated tornado is
also possible.

In addition, winds along and behind a cold front today could gust up
to 40 mph, especially across hilltops and open areas.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions by calling the toll-free spotter hotline, or by other
methods detailed at www.weather.gov/rlx/reports.

WVZ522-523-526-121345-
Southeast Webster-Northwest Pocahontas-Southeast Randolph-
841 AM EST Sat Dec 11 2021

...WIND ADVISORY IN EFFECT FROM NOON TODAY TO MIDNIGHT EST TONIGHT...

This Hazardous Weather Outlook is for portions of northeast West
Virginia.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Advisory.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions by calling the toll-free spotter hotline, or by other
methods detailed at www.weather.gov/rlx/reports.

In the hours before

Special weather statement, Dec 11, 8:42 AM EST, 1 hour 31 minutes before
Special Weather Statement
National Weather Service Charleston WV
842 AM EST Sat Dec 11 2021

WVZ005>008-013>016-018-024>027-034-515-111415-
Wyoming WV-Roane WV-Kanawha WV-Lincoln WV-Mingo WV-Wayne WV-
Calhoun WV-Jackson WV-Northwest Raleigh WV-Clay WV-Boone WV-Mason WV-
Logan WV-Cabell WV-Putnam WV-
842 AM EST Sat Dec 11 2021

...Strong thunderstorms will impact portions of central Calhoun,
Kanawha, Putnam, Lincoln, Roane, north central Wyoming, southern
Jackson, southeastern Wayne, Mason, eastern Cabell, northwestern
Mingo, northwestern Raleigh, Logan, west central Clay and Boone
Counties through 915 AM EST...

At 841 AM EST, Doppler radar was tracking strong thunderstorms along
a line extending from 7 miles southeast of Point Pleasant to near
Hamlin to Hode. Movement was east at 50 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Power fluctuations or outages are also
         possible.

Locations impacted include...
Charleston, Nitro, Ripley, Madison, Spencer, Winfield, Logan, Hamlin,
Jefferson, South Charleston, St. Albans, Dunbar, Hurricane,
Sissonville, Milton, Montgomery, Chesapeake, Eleanor, Marmet and
Belle.

This includes the following highways...
 Interstate 79 between mile markers 1 and 30.
 Interstate 77 in West Virginia between mile markers 96 and 140.
 Interstate 64 in West Virginia between mile markers 23 and 57.
 West Virginia Turnpike between mile markers 69 and 95.
 Route 119 between mile markers 13 and 80.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3824 8227 3885 8209 3886 8110 3820 8129
      3818 8133 3812 8134 3770 8162 3780 8237
      3782 8238 3781 8240 3788 8242 3791 8247
      3790 8247 3791 8248
TIME...MOT...LOC 1341Z 273DEG 45KT 3878 8203 3824 8219 3788 8242

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

14
Special weather statement, Dec 11, 9:20 AM EST, 53 minutes before
Special Weather Statement
National Weather Service Charleston WV
920 AM EST Sat Dec 11 2021

WVZ008>011-014>020-026-027-029-111445-
Doddridge WV-Roane WV-Wirt WV-Kanawha WV-Wood WV-Calhoun WV-
Jackson WV-Clay WV-Ritchie WV-Boone WV-Gilmer WV-Pleasants WV-
Tyler WV-Putnam WV-
920 AM EST Sat Dec 11 2021

...A line of thunderstorms will produce gusty winds and impact
portions of Calhoun, Kanawha, Wirt, Roane, southeastern Jackson WV,
southeastern Wood, southeastern Pleasants, Ritchie, west central
Doddridge, northwestern Gilmer, southern Tyler, western Clay and
northwestern Boone Counties through 945 AM EST...

At 919 AM EST, Doppler radar was tracking a line of thunderstorms
along a line extending from near Mineralwells to Julian. Movement
was northeast at 60 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Charleston, Spencer, Harrisville, Elizabeth, Grantsville, Jefferson,
South Charleston, St. Albans, Dunbar, Sissonville, Chesapeake,
Marmet, Belle, Clendenin, Pennsboro, Cedar Grove, East Bank, Glasgow,
Pratt and Pinch.

This includes the following highways...
 Interstate 79 between mile markers 1 and 38.
 Interstate 77 in West Virginia between mile markers 96 and 130.
 Interstate 64 in West Virginia between mile markers 49 and 57.
 West Virginia Turnpike between mile markers 81 and 95.
 Route 119 between mile markers 52 and 60, near mile marker 62, and
between mile markers 68 and 80.
 Route 50 in West Virginia between mile markers 16 and 50.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3949 8073 3828 8119 3826 8123 3821 8128
      3806 8192 3814 8189 3814 8188 3817 8188
      3818 8185 3823 8182 3822 8180 3824 8182
      3829 8181 3832 8182 3921 8149 3950 8074
TIME...MOT...LOC 1419Z 247DEG 51KT 3916 8146 3815 8184

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

25
Local storm report, Dec 11, 9:34 AM EST, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
934 AM EST SAT DEC 11 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0845 AM     NON-TSTM WND DMG GILBERT                 37.61N  81.87W
12/11/2021                   MINGO              WV   COUNTY OFFICIAL

            TREE DOWN. WINDS ESTIMATED AT 40 MPH.

&&

EVENT NUMBER RLX2100914

RPY
Special weather statement, Dec 11, 9:46 AM EST, 27 minutes before
Special Weather Statement
National Weather Service Charleston WV
946 AM EST Sat Dec 11 2021

WVZ011-015-016-018>020-027>031-111515-
Calhoun WV-Clay WV-Doddridge WV-Roane WV-Harrison WV-Ritchie WV-
Kanawha WV-Lewis WV-Gilmer WV-Braxton WV-Tyler WV-
946 AM EST Sat Dec 11 2021

...A line of showers will produce gusty winds and impact portions of
Calhoun, Ritchie, Doddridge, northeastern Kanawha, Gilmer,
northwestern Lewis, western Braxton, southeastern Tyler, eastern
Roane, central Clay and western Harrison Counties through 1015 AM
EST...

At 945 AM EST, Doppler radar was tracking a line of strong showers
along a line extending from near Pennsboro to near Clendenin.
Movement was northeast at 60 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Harrisville, Glenville, Sutton, Grantsville, Clay, Salem, Clendenin,
Pennsboro, Gassaway, West Union, Arnoldsburg, Cedar Creek State Park,
Big Otter, Wallback, Amma, Harrison, Burnsville, Ellenboro, Sand Fork
and Pullman.

This includes the following highways...
 Interstate 79 between mile markers 20 and 64, and between mile
markers 70 and 83.
 Route 50 in West Virginia between mile markers 37 and 72.
 Route 19 near mile marker 68.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3947 8071 3948 8067 3946 8067 3947 8064
      3944 8060 3945 8058 3943 8058 3944 8056
      3943 8054 3944 8051 3946 8051 3947 8049
      3945 8039 3860 8073 3832 8144 3934 8104
      3950 8074
TIME...MOT...LOC 1445Z 238DEG 57KT 3930 8102 3842 8137

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

25
Special weather statement, Dec 11, 9:48 AM EST, 25 minutes before
Special Weather Statement
National Weather Service Charleston WV
948 AM EST Sat Dec 11 2021

VAZ003-004-WVZ024>026-033-034-515-111515-
Dickenson VA-Buchanan VA-Wyoming WV-Northwest Raleigh WV-McDowell WV-
Boone WV-Logan WV-Mingo WV-
948 AM EST Sat Dec 11 2021

...Strong showers will produce gusty winds and impact portions of
Dickenson, Buchanan, western McDowell, southeastern Mingo,
northwestern Raleigh, southeastern Logan, Wyoming and southern Boone
Counties through 1015 AM EST...

At 947 AM EST, Doppler radar was tracking a line of strong showers
along a line extending from near Man to near Wright. Movement was
east at 65 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Clintwood, Grundy, Pineville, Haysi, John Flannagan Lake, Breaks
Interstate, Davenport, Oceana, Man, Gilbert Creek, Mallory, Hinch,
Hanover, Bradley, R.d. Bailey Lake, Amherstdale-Robinette, Twin Falls
State Park, Big Rock, Paw Paw and Prosperity.

This includes the following highways...
 West Virginia Turnpike between mile markers 48 and 52.
 Route 19 between mile markers 1 and 4.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3713 8255 3720 8256 3727 8235 3754 8197
      3755 8204 3753 8205 3756 8208 3755 8213
      3759 8213 3761 8216 3776 8197 3789 8123
      3788 8116 3713 8196 3712 8201 3708 8202
      3707 8250
TIME...MOT...LOC 1447Z 247DEG 58KT 3773 8198 3713 8270

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

25
Special weather statement, Dec 11, 10:13 AM EST, 0 minutes before
Special Weather Statement
National Weather Service Charleston WV
1013 AM EST Sat Dec 11 2021

VAZ004-WVZ024-026-033-034-515>518-111545-
Buchanan VA-Wyoming WV-Northwest Raleigh WV-McDowell WV-
Southeast Raleigh WV-Boone WV-Southeast Fayette WV-Mingo WV-
Northwest Fayette WV-
1013 AM EST Sat Dec 11 2021

...Strong showers will produce gusty winds and impact portions of
central Buchanan, central McDowell, central Raleigh, Wyoming,
southeastern Fayette and southern Boone Counties through 1045 AM
EST...

At 1013 AM EST, Doppler radar was tracking strong showers along a
line extending from near Oceana to near Grundy. Movement was east at
60 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Beckley, Welch, Grundy, Pineville, Mullens, Mount Hope, Mabscott,
Oceana, Sophia, Gary, Hanover, Crab Orchard, Dry Creek, Macarthur,
Bradley, R.d. Bailey Lake, Beaver, Piney View, Stanaford and Coal
City.

This includes the following highways...
 West Virginia Turnpike between mile markers 36 and 52.
 Interstate 64 in West Virginia between mile markers 120 and 128.
 Route 19 between mile markers 1 and 6.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3724 8224 3780 8160 3801 8079 3735 8154
      3725 8221
TIME...MOT...LOC 1513Z 254DEG 53KT 3777 8161 3731 8214

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

25

The office that day

Everything else NWS Charleston, WV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 11, 7:07 AM ESTSpecial Weather StatementRLXJackson, Putnam23 min
Dec 11, 7:30 AM ESTSpecial Weather StatementRLXCalhoun, Doddridge, Gilmer, Pleasants, Ritchie, Roane and 2 more30 min
Dec 11, 8:12 AM ESTSpecial Weather StatementRLXCabell, Wayne33 min
Dec 11, 8:42 AM ESTSpecial Weather StatementRLXBoone, Calhoun, Jackson, Kanawha, Lincoln, Logan and 3 more33 min
Dec 11, 9:20 AM ESTSpecial Weather StatementRLXCalhoun, Kanawha, Ritchie, Roane, Wirt25 min
Dec 11, 9:46 AM ESTSpecial Weather StatementRLXBraxton, Calhoun, Doddridge, Gilmer, Ritchie29 min
Dec 11, 9:48 AM ESTSpecial Weather StatementRLXWyoming27 min
Dec 11, 10:15 AM ESTSpecial Weather StatementRLXBarbour, Harrison, Lewis, Taylor30 min
Dec 11, 10:29 AM ESTSpecial Weather StatementRLXUpshur, Webster31 min
Dec 11, 2:01 PM ESTSpecial Weather StatementRLXCabell, Jackson, Lincoln, Mason, Pleasants, Putnam and 2 more59 min
Dec 11, 2:38 PM ESTSpecial Weather StatementRLXBoone, Clay, Kanawha, Logan, Mingo67 min
Dec 11, 2:42 PM ESTSpecial Weather StatementRLXCalhoun, Doddridge, Jackson, Pleasants, Putnam, Ritchie and 4 more63 min
Dec 11, 3:34 PM ESTSpecial Weather StatementRLXCalhoun, Doddridge, Gilmer, Harrison26 min
Dec 11, 3:44 PM ESTSpecial Weather StatementRLXFayette, Nicholas31 min
Dec 11, 4:19 PM ESTSpecial Weather StatementRLXFayette, Raleigh, Wyoming26 min
Dec 11, 2:45 AM ESTSpecial Weather StatementRLXMorgan, Washington45 min
Dec 11, 1:08 PM ESTSpecial Weather StatementRLXGallia, Lawrence, Meigs52 min
Dec 11, 7:49 AM ESTSpecial Weather StatementRLXLawrence26 min

Nearby

Special Weather Statements in West Virginia, 2021Every special weather statement in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.